i have a friend who suffers from scizophrenia, and i know that they told me about some very bad nightmares, really scary ones, Do not know if its caused by meds or the actual illness. This person used to need to have her boyfriend to be there so that if a nightmare woke her she has someone to help her and talk to, because the nightmares seemed so real. I would suggest seeking advice from a GP, to see if there is any thing in the way of meds can be given to help sleep and avoid nightmares.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
Posted 30 Nov 2013 • 1 answer
Can I or will I be able to stop taking risperidone after two drug induced pschoses (2 & 4 years ago)
Posted 17 Mar 2015 • 2 answers
I have been on Pristiq for about 5 years. These last few weeks have been hell. Terrible nightmares,?
Posted 27 Jul 2016 • 1 answer
Posted 12 Jan 2017 • 1 answer